MAUDE Adverse Event Report: DELTEC; SET, ADMINISTRATION, INTRAVASCULAR,

DELTEC; SET, ADMINISTRATION, INTRAVASCULAR,
Model Number 21-2966-24
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the device was in use with patient and device showed air in the tubing.No adverse effects reported.

Brand Name
DELTEC
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR,
MDR Report Key11649272
Report Number3012307300-2021-03068
Device Sequence Number3356617
Product Code FPA
UDI-Device Identifier10610586027741
UDI-Public10610586027741
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K021999
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number21-2966-24
Device Catalogue Number21-2966-24
Device Lot Number4057906
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/22/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/15/2021
Supplement Date Received by Manufacturer08/08/2021
Initial Report FDA Received Date04/12/2021
Supplement Report FDA Received Date09/07/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1